MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARA BLUE TV; PELVIC MESH SLING

CALDERA MEDICAL INC. DESARA BLUE TV; PELVIC MESH SLING
Catalog Number CAL-DS01BTV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown if surgeon will do corrective surgeries.She also did not mention putting any of the patients on pain medications.The lot history record has been reviewed and did not show any non-conformances or deviations related to the issue.The implant is not available for investigation.Based upon the details presented, it is unknown if the complaint as described is a result of the device, surgical procedure, or patient history.The potential for adverse reactions such as infection, inflammation, foreign body response are known events and are listed in the product ifu #10-139-04 in the adverse reactions and contraindications sections.
 
Event or Problem Description
Surgeon had 3 (three) patients who had a significant pain reaction in the mons area.They have a lot of inflammation, tenderness with firm reaction tissue in the retropubic space.It does not look infected.The surgeon and sales representative have been contacted for further information.This submission is mdr 2 of the 3 reported adverse events.

Brand Name
DESARA BLUE TV
Common Device Name
PELVIC MESH SLING
Manufacturer (Section D)
CALDERA MEDICAL INC.
5171 clareton drive
agoura hills, ca
MDR Report Key9779398
Report Number3003990090-2020-01497
Device Sequence Number2456571
Product Code OTN
UDI-Device Identifier00890594000834
UDI-Public00890594000834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/28/2022
Device Catalogue NumberCAL-DS01BTV
Device Lot NumberK08032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;